# SDR HNAA2022022300103

- Difficulty date: January 30, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 40,063 hours, 36,556 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E899182 - SSI 53-20-11 RH OMEGA BEAM IS CORRODED AROUND SCREW HOLE AT FR 19 .... INSTALLED SERVICEABLE REPAIR DOUBLER AT NUTPLATE HOLE ON RH OMEGA BEAM AT FR 19 IAW ETD2022-145-001841 AND PIEDMONT EO1-53-22-0014.
